# SDR AUS20011437

- Difficulty date: December 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: H11
- Condition: Sheared
- Location: Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) H11 BOLT LOCATED AT STN 1241/LBBL 127/WL 163 SHEARED.  FOLLOWING REMOVAL OF THE BOLT CORROSION WAS FOUND IN THE BULKHEAD FITTING BORE. FOUND DURING ULTRASONIC INSPECTION.
